# SDR REXA2012022900295

- Difficulty date: February 29, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 25,549 hours, 23,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY FLOOR LIGHTING INOP.  REPLACED CENTER EMERGENCY FLOOR LIGHT STRIP CONNECTOR IAW CRJ200 AMM 33-51-01.  OPS CHECK GOOD.
